# SDR AALA201806079035

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 58,893 hours, 22,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS IN BASE MAINTENANCE. FORWARD CARGO CUTOUT SILL BEAM CORRODED IN 3 AREAS. REPLACED FORWARD CARGO SILL PER SRM 41-42-11 AND DRAWING C2E53231145 AND VERIFIED RIGGING OF CARGO DOOR SWITCH PER AMM 52-71-12.
